# SDR 00684

- Difficulty date: October 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: TYPICAL
- Condition: Corroded
- Location: Sta 179
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: ELEVATOR TRAILING EDGE CORRODED AT STA 179CORRECTIVE ACTION: REPAIRED ELEVATOR IAW B727 SRM 55-20-2
